# SDR SWAA2024121979336

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 49,380 hours, 30,309 cycles
- System (JASC): 5241 · Galley Doors
- Part: Fitting
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR INTERNAL DOOR HANDLE ATTACH FITTING LOOSE.<[01] TIGHTENED R1 DOOR INTERNAL DOOR HANDLE ATTACH FITTING PER AMM 52-41-11.
